# SDR SWAA2021121344427

- Difficulty date: November 16, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N231WN
- Make and model: Boeing 737
- Aircraft serial: 32499
- Aircraft time: 53,671 hours, 31,903 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CRACK ANGLE FLOOR STRUCTURE LOCATED BS 540 AT LBL 27.00 AT PASSENGER CABIN ; 2021-525837 / [01] REPLACED SUPPORT ANGLE FLOOR STRUCTURE LOCATED BS 540 AT LBL 27.00 AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 AND DWG 143A0060 SHEET 36 REV A PART NUMBER USED 143A5240-32 P.0 2021 230483; SEE INDIVIDUAL SIGNOFFS BELOW; [02] VERIFIED TASK COMPLETE. TASK RII
